MathSciNet Relay Station
MathSciNet bibliographic data
MR2566136 (2011a:65156) 65K10 (05C85 68U05 90C35)
Hu, Shiyan A new asymmetric inclusion region for minimum weight triangulation. J. Global Optim. 46 (2010), no. 1, 63–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement